CSpace

Browse/Search Results:  1-10 of 1852 Help

Selected(0)Clear Items/Page:    Sort:
A new deflation method for verifying the isolated singular zeros of polynomial systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 376, 页码: 21
Authors:  Cheng, Jin-San;  Dou, Xiaojie;  Wen, Junyi
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Polynomial system  Deflation method  Isolated singular zero  Interval verification  
Convergence rate of multiscale finite element method for various boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 374, 页码: 8
Authors:  Ye, Changqing;  Dong, Hao;  Cui, Junzhi
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Multiscale finite element method  Boundary problems  Hemivariational inequality  Homogenization theory  Numerical convergence rate  
HIGH ORDER EXPLICIT LOCAL TIME STEPPING METHODS FOR HYPERBOLIC CONSERVATION LAWS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 324, 页码: 1807-1842
Authors:  Thi-Thao-Phuong Hoang;  Ju, Lili;  Leng, Wei;  Wang, Zhu
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Topology of tensor ranks 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 367, 页码: 46
Authors:  Comon, Pierre;  Lim, Lek-Heng;  Qi, Yang;  Ye, Ke
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Border rank  Symmetric rank  Multilinear rank  Path-connectedness  Homotopy groups  Bott periodicity  
High-order stroboscopic averaging methods for highly oscillatory delay problems 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 466-479
Authors:  Calvo, M. P.;  Sanz-Serna, J. M.;  Zhu, Beibei
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Delay differential equations  Stroboscopic averaging  Highly oscillatory problems  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
State feedback impulsive modeling and dynamic analysis of ecological balance in aquaculture water with nutritional utilization rate 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2020, 卷号: 373, 页码: 17
Authors:  Zhang, Meng;  Zhao, Yi;  Chen, Lansun;  Li, Zeyu
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
State feedback  Impulsive model  Ecological balance  Order-2 periodic solution  
Stability analysis of Nicholson's blowflies equation with two different delays 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2020, 卷号: 171, 页码: 201-206
Authors:  Huang, Chuangxia;  Yang, Xiaoguang;  Cao, Jinde
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Nicholson's blowflies equation  Delay  Stability  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Decoupled Mixed Element Methods for Fourth Order Elliptic Optimal Control Problems with Control Constraints 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 400-432
Authors:  Shen, Yue;  Jin, Chang
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Fourth order elliptic equation  optimal control problem  decoupled mixed element method  Lagrange element  nonconforming Crouzeix-Raviart element  a priori error estimates